# SDR MT9A00000018

- Difficulty date: May 8, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9760B
- Make and model: Cessna 208B
- Aircraft serial: 208B0102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 26220919
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT WAS FROZEN TO THE BUSHING SLEEVE. THIS PREVENTED THE BOLT FROM ROTATING INSIDE THE BUSHINGS AND ELONGATED THE BOLT HOLE THROUGH THE MOUNTING BRACKET. ALSO, THE SLEEVE CORRODED TO THE BELLCRANK. (K)
